Top
20
Doctor insights on: I Have A Rash On The Top Of My Foot

Share
1

1
I have a rash on the top of my foot, it itches alot. Just wondering what. It could bek?

I have a rash on the top of my foot, it itches alot. Just wondering what. It could bek?

Rash: Conditions such as eczema, and irritant or contact dermatitis may involve the top of the foot and can itch. Fungal infections involve the toe web spaces and sides of the feet typically. See your dermatologist for a diagnosis and treatment.

See 3 more doctor answers
Dr. John Chiu
2,647 Doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


3

3
I have a dark itchy rash on the top of my foot. What should ido?

I have a dark itchy rash on the top of my foot. What should ido?

1 foot or both?: If 1 foot it is chronic nummular dermatitis which will improve with a prescription steroid cream. It is not contagious and the cream is safe. First the itch will stop, then the color will slowly (months) fade.

See 3 more doctor answers
5

5
Red rash on the top of my foot sometimes itch doctors couldn't recognize it?

Red rash on the top of my foot sometimes itch doctors couldn't recognize it?

HMMMMM: If a dr. Could not recognize it, it would be even tougher for us over the computer. Maybe an over the counter steroid cream would help rid of what it may be as that treatment can help most of the non-specific dermatitis like conditions.

6

6
Possible causes of rash on top of my foot?

Possible causes of rash on top of my foot?

Many causes: Determining the cause of a rash on the top of your foot is difficult with a physical examination and history. However, some common causes of a rash on the top of the foot are contact dermititis, athlete's foot, insect bite or allergic reaction. Topical steroid creams are effective in most cases. Sometimes oral medications are needed as well.

See 1 more doctor answer
7

7
Top of my foot feels like it's burning and has broke out in a weird rash. I've had shoes on all day at work. Any idea what's happening???

Dermatitis: Might be a reaction to contact of the skin to the shoe. Shoes are often made of synthetic materials, so it would be worse if you had a known sensitivity

8

8
What could it be if my feet have suddenly swollen with small red-brown rash like dots that seem to be in a cluster on the top of my foot and calf?

Many possibilities: There are several different things this could be. You really should see a dermatologist and have a proper evaluation.

See 1 more doctor answer
13

13
I have a rash looking thing on my foot on the top of the foot its very itchy and sore its red brown color my foot feels very swollen. But its not?

I have a rash looking thing on my foot on the top of the foot its very itchy and sore its red brown color my foot feels very swollen. But its not?

Acute athlete's foot: The first thing that comes to mind is that this is one of the presentations of acute athlete's foot. Use drying soaks (epsom salts or dilute vinegar) and a topical antifungal... I prefer patients use lotrimin ultra or Lamisil (terbinafine) cream. You can use certain-dry pads or solutions to decrease perspiration. If this doesn't work, see a podiatrist and be sure to inform them of what you have tried already.

See 1 more doctor answer
14

14
I don't know if this vasculitis. I have rashes in my foot and legs?

I don't know if this vasculitis. I have rashes in my foot and legs?

Doctor to evaluate: Rashes are difficult to describe in words. A rash may be eczema, an allergic reaction, an infection, etc. Bluish or purplish spot are blood spots and would need blood testing right away. Vasculitis spots are sort of blood spots combined with inflammation. Sometimes, spots have unknown causes. A primary care doctor or dermatologist can examine both the rash and the patient, to find a treatment.

15

15
I have a rash on my foot, what is it?  

I have a rash on my foot, what is it?  

Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment.

See 2 more doctor answers
16

16
I have a rash on my foot what could it be?

I have a rash on my foot what could it be?

Have it looked at.: It could be athlete's foot, it could be a dermatitis. Before you start treating it yourself with different topical medications, see a podiatrist.

See 1 more doctor answer
17

17
I have a rash on my foot and I don't know what caused it?

I have a rash on my foot and I don't know what caused it?

Exam needed: Your description is insufficient in order to make a diagnosis and your Physician or a dermatologist would have to inspect the rash in order to evaluate andtreat you.

See 3 more doctor answers
18

18
I have a rash on the inside of my foot could you tell me what it is?

I have a rash on the inside of my foot could you tell me what it is?

Eczema or fungus?: Is it on both feet? Is it itchy? May be a contact dermatitis or it might be a fungal infection. See you dermatologist and have a culture obtained. This way the correct treatment can be started.

See 2 more doctor answers
19

19
I have a rash on my foot and it won't go away its on the side of my foot and I have had it for a few years now it does itch and I want it gone please help?

I have a rash on my foot and it won't go away its on the side of my foot and I have had it for a few years now it does itch and I want it gone please help?

Need rx cream: Rash on the foot could be either athlete's foot (fungus) or dematitis. The first needing rx strength antifungal cream and the second needing a rx steriod cream. See a podiatrist for eval to find out which you will need.

See 1 more doctor answer
20

20
I have rash on my foot and I it itch and I have been stitching and it bleeds?

Steroid cream: Best bet would be to see a dermatologist. Until then, try steroidal cream twice a day.

Dr. Cornelia Franz
1,059 Doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more